Kodai Mathematical Journal

New characterizations of complete spacelike submanifolds in semi-Riemannian space forms

Fernanda Ester Camillo Camargo, Rosa Maria Barreiro Chaves, and Luiz Amancio Machado de Sousa Jr.

Full-text: Open access

Abstract

In this paper we study n-dimensional complete spacelike submanifolds with constant normalized scalar curvature immersed in semi-Riemannian space forms. By extending Cheng-Yau's technique to these ambients, we obtain results to such submanifolds satisfying certain conditions on both the squared norm of the second fundamental form and the mean curvature. We also characterize compact non-negatively curved submanifolds in De Sitter space of index p.

Article information

Source
Kodai Math. J., Volume 32, Number 2 (2009), 209-230.

Dates
First available in Project Euclid: 26 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1245982904

Digital Object Identifier
doi:10.2996/kmj/1245982904

Mathematical Reviews number (MathSciNet)
MR2549543

Zentralblatt MATH identifier
1171.53032

Citation

Camargo, Fernanda Ester Camillo; Chaves, Rosa Maria Barreiro; Sousa Jr., Luiz Amancio Machado de. New characterizations of complete spacelike submanifolds in semi-Riemannian space forms. Kodai Math. J. 32 (2009), no. 2, 209--230. doi:10.2996/kmj/1245982904. https://projecteuclid.org/euclid.kmj/1245982904


Export citation